IJPAM: Volume 91, No. 1 (2014)

ON $M_X\alpha\delta\left\langle \widetilde{H}\right\rangle $ IN $ M $-STRUCTURES

P. Basker$^1$, V. Kokilavani$^2$
$^1$Department of Mathematics
Jansons Institute of Technology
Coimbatore, 641 659, Tamilnadu, INDIA
$^2$Department of Mathematics
Kongunadu Arts and Science College
Coimbatore, Tamilnadu, INDIA

Abstract. V. Kokilavani and P. Basker in [16] introduced the concepts of $ M_X\alpha \delta $-closed sets in $ M $-structures. In this paper we introduce $ M_X\alpha \delta $-continuous, $ M_X\alpha \delta $-irresolute and $M_X\alpha\delta\left\langle \widetilde{H}\right\rangle $. Further, we derive some properties of $M_X\alpha\delta\left\langle \widetilde{H}\right\rangle $ and Pasting Lemma for $ M_X\alpha \delta $-irresolute functions.

Received: November 19, 2012

AMS Subject Classification: 05C15

Key Words and Phrases: $ M_X\alpha \delta $-closed sets, $ M_X\alpha \delta $-open sets, $ M_X\alpha \delta $-continuous maps, $ M_X\alpha \delta $-irresolute maps, $M_X\alpha\delta\left\langle \widetilde{H}\right\rangle $

Download paper from here.

DOI: 10.12732/ijpam.v91i1.2 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 91
Issue: 1